# SDR FDEA201003210957

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N66031
- Condition: Unknown
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NR 2 CARGO DOOR INNER SKIN BETWEEN BS 1383 TO BS 1388 FOUND WITH   PREVIOUS REPAIR.  REPAIR ON AFT CARGO DOOR INNER SKIN BETWEEN BS 1383 AND BS 1388 CARRIED OUT IAW EA F-5230-135817 (NR 2 CARGO DOOR INNER SKIN CRACK REPAIR).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
